# SDR MALA030473

- Difficulty date: October 18, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N531XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2365
- Engine: Lyc LF5071F
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Pressure Switch
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT NR 3466, ENGINE ANTI ICE NR 1 FAILS AT CLIMB AND FULL POWER SETTINGS.  IT WORKS IN CRUISE AND DESCENT. AIR RETURN DUE TO ICING CONDITIONS TO DTW.  MAINTENANCE REPLACED LOW PRESS SWITCH ALL CHECKS GOOD.
